# SDR DALA2024072207329

- Difficulty date: July 13, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452380) CORROSION ON R1 DOOR MOP SILL WL-208, STA-277 TO STA-344 RBL-54. REMOVED AND REPLACED MOP SILL ON R1 DOOR WL-208 STA 277 TO 344 PER B737-800 SRM 51-40-02-OG AND DWG 141A8310.
